Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 29, Issue 12, Pages 701-718
http://dx.doi.org/10.1155/S0161171202020197

A generalised hopf algebra for solitons

1Department of Mathematics, Faculty of Science, King Abdul Aziz University, P.O. Box 80015, Jeddah 21589, Saudi Arabia
2Department of Mathematics, University of Wales Swansea, Wales, Swansea SA2 8PP, UK

Received 17 April 2001; Revised 22 October 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Falleh R. Al-Solamy and Edwin J. Beggs, “A generalised hopf algebra for solitons,” International Journal of Mathematics and Mathematical Sciences, vol. 29, no. 12, pp. 701-718, 2002. https://doi.org/10.1155/S0161171202020197.